# SDR DALA2025120508902

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 77,924 hours, 25,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS ARE INOP SEAT ROWA 4,5 AND MID GALLEY 2(2 WHITE) AND LAV "V" RED.  INSPECTED MOLEX CONNECTOR ON SEAT 4. 5 AND 6- ALL ARE SECURE. INSPECTED SEAT TO SEAT WIRING AND FOUND ONE RED WIRE IN FRONT OF SEAT 5CD DAMAGED. REFERENCE B757 WD 33- 51-21. PAGE 3 SHOT 2 FOR WIRE RUN. REPAIRED DAMAGED WIRE SEAT 5CD PER B757 SWPM 20-10-14. REMOVED AND REPLACED POWER SUPPLY M730 IAW B757 AMM 33-51. ALL LIGHTS FUNCTION AS NORMAL. (7646084)
